# SDR UIEA2016062800533

- Difficulty date: June 26, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N655GT
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 75,912 hours, 24,263 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Part number: 379103D29
- Part serial: 21941
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ENTRY AREA DESCENT DEVICES D & E ARE UNRAVELED.  R & R DESCENT DEVICES D & E FROM CONTAINER AT L1 DOOR IAW AMM 25-61-03-422-801 AND 25-61-03-422-802.
